# SDR V0XD20171009006

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK CANISTER 1 - 3 HAS A CRACKED ATTACH BRACKET.   FABRICATED AND INSTALLED THE ATTACH BRACKET IAW REO 67057-42-577.
